# SDR 9602266612

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

EN ROUTE NRT-SFO, THE NR 1 ENGINE OIL PRESSURE AND QUANTITY DECREASED TO ZERO.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE, SHUT ENGINE DOWN, DECLARED EMERGENCY, AND DESCENDED TO FL 250.  FLIGHT DIVERTED TO HNL AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS FERRIED TO MSP WHERE THE NR 1 ENGINE WAS CHANGED.
